# SDR 9613899967

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FOUND EMERGENCY EXIT SIGN AT MAIN CABIN DOOR INOPERATIVE.  REPLACED FUSE, OPERATIONAL CHECK NORMAL.
